Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 45, NWS Memphis, TN

June 9, 2015Coahoma County, Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this flash flood warning at Jun 9, 2015, 1:50 AM CDT for Coahoma County, Mississippi; Phillips County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 1:50 AM CDT (06:50 UTC)
Expired
Jun 9, 2015, 4:45 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Phillips County, AR, Coahoma County, MS

The radar

The Little Rock radar (KLZK), 131 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 6.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WGUS54 KMEG 090650
FFWMEG
ARC107-MSC027-090945-
/O.NEW.KMEG.FF.W.0045.150609T0650Z-150609T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
150 AM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  CENTRAL COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 445 AM CDT

* AT 150 AM CDT...DOPPLER RADAR ESTIMATES UP TO 3 INCHES OF RAIN HAS 
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL 
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARKSDALE...ELAINE...HELENA...WEST HELENA...JONESTOWN...FRIARS
  POINT...KINGS...SHERARD...WATKINS CORNER...LAKE VIEW...COAHOMA...
  LYON...LULA...MODOC...DELTA...PRESTON PLACE...RICH...ROSEACRES...
  ONEIDA AND KINGTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3426 9106 3427 9107 3430 9107 3429 9106
      3431 9106 3431 9105 3432 9106 3434 9106
      3434 9100 3447 9100 3447 9105 3454 9105
      3452 9056 3443 9041 3418 9046 3421 9107
      3424 9107 3425 9108

$$
1 follow-up statement
650 
WGUS74 KMEG 090942
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
442 AM CDT TUE JUN 9 2015

ARC107-MSC027-090952-
/O.EXP.KMEG.FF.W.0045.000000T0000Z-150609T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILLIPS AR-COAHOMA MS-
442 AM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING FOR PHILLIPS AND CENTRAL COAHOMA COUNTIES
WILL EXPIRE AT 445 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3426 9106 3427 9107 3430 9107 3429 9106
      3431 9106 3431 9105 3432 9106 3434 9106
      3434 9100 3447 9100 3447 9105 3454 9105
      3452 9056 3443 9041 3418 9046 3421 9107
      3424 9107 3425 9108

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:51 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 8, 11:51 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 PM CDT MON JUN 8 2015

&&

.DISCUSSION...
UPDATED FOR 06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 950 PM CDT MON JUN 8 2015/

UPDATE...

NO MAJOR UPDATES PLANNED FOR THE REMAINDER OF THIS EVENING.

DISCUSSION...

A MID LEVEL SHORTWAVE CONTINUES TO PUSH SOUTHEAST ACROSS THE
TENNESSEE VALLEY THIS EVENING. THIS HAS TRIGGERED SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WHICH ARE NOW MAINLY CONFINED
TO AREAS ALONG AND SOUTH OF INTERSTATE 40. STORMS SHOULD CONTINUE
TO PROPAGATE SOUTHEASTWARD THROUGH THE NIGHT WITH LIKELY POPS
CONTINUING AFTER MIDNIGHT ACROSS NORTHEAST MISSISSIPPI. A FEW
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL
WILL CONTINUE THIS EVENING AS THE THERMODYNAMIC ENVIRONMENT ALONG
AND SOUTH OF THE CONVECTION REMAINS UNSTABLE. A FEW SEVERE STORMS
CANNOT BE RULED OUT WITH DAMAGING WIND GUSTS POSSIBLE IN NORTHEAST
MISSISSIPPI. THE CURRENT FORECAST HANDLES THE SITUATION WELL AND
NO MAJOR UPDATES ARE PLANNED FOR THE REMAINDER OF THIS EVENING.

JLH

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT MON JUN 8 2015/

DISCUSSION...

MAIN CONCERNS ARE NEAR-TERM...SURROUNDING THE ONGOING SEVERE
THREAT WHICH WILL LIKELY LAST THROUGH MID TO LATE EVENING FOR MUCH
OF THE MID-SOUTH...

CURRENTLY...A FRONTAL BOUNDARY WAS MOVING SOUTH APPROACHING
SOUTHEAST MO WHICH HAS BEEN PROVIDING FOCUS FOR THUNDERSTORM
DEVELOPMENT EARLY THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED EAST OF I-55 BUT HAVE LARGELY REMAINED BELOW SEVERE
LIMITS. CONFLUENCE ZONES/DIFFERENTIAL HEATING BOUNDARIES HAVE
PROVIDED FOCI FOR WARM SECTOR THUNDERSTORM DEVELOPMENT AND THIS
SHOULD CONTINUE THROUGH LATE AFTERNOON. THE AIRMASS IS
CHARACTERIZED BY SBCAPES AT OR ABOVE 1500 J/KG AREA-WIDE WHICH
SHOULD FOSTER VIGOROUS CONVECTIVE UPDRAFTS. KINEMATIC PROFILES ARE
NOT OVERLY CONDUCIVE...ALTHOUGH THEY ARE BECOMING MORE SO AS THE
AFTERNOON PROGRESSES. THE STRONGEST DEEP LAYER SHEAR IS RELEGATED
TO NORTHERN TENNESSEE WHERE 35-40 KTS OF EFFECTIVE SHEAR IS IN
PLACE. STORMS SHOULD CONTINUE TO ORGANIZE WITH DAMAGING WINDS AND
MARGINALLY SEVERE HAIL THE MAIN THREATS THROUGH THE REST OF THE
AFTERNOON.

FOR TONIGHT...CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE
AS THE FRONTAL BOUNDARY PUSHES SOUTH. MODELS CONTINUE TO BE
AGGRESSIVE IN SHUNTING THE FRONT THROUGH THE MID-SOUTH WHICH
SUGGESTS A DRIER FORECAST THAN PREVIOUS FORECASTS. THE TEMPERATURE
GRADIENT ASSOCIATED WITH THE FRONT IS WEAK AT BEST...SO
TEMPERATURES WILL STILL BE ABOVE AVERAGE EVEN IN THE POST-FRONTAL
AIRMASS TOMORROW. DEWPOINTS WILL DECREASE SLIGHTLY SO HEAT INDICES
WILL BE LOWER TOMORROW THAN THEY HAVE BEEN THE PAST FEW DAYS.
AIRMASS THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHERN
MISSISSIPPI THROUGH MID-WEEK AS SURFACE HIGH PRESSURE BEGINS TO
BUILD BACK INTO THE REGION.

BY LATE WEEK...MODEL SOLUTIONS AGREE THAT A SUMMERTIME REGIME
SHOULD BECOME ESTABLISHED AS RIDGING DEVELOPS WITH THUNDERSTORM
CHANCES EXPECTED DAILY DURING PEAK HEATING. THESE DIURNAL STORMS
WILL DIMINISH DURING THE NIGHTTIME HOURS WITH THIS CYCLE
REPEATING FOR THE FORESEEABLE FUTURE. TEMPERATURES WILL LIKELY BE
NEAR TO ABOVE AVERAGE THROUGH THE PERIOD.

TVT

&&

.AVIATION...

06Z TAF SET

THUNDER INITIALLY AT TUP...WITH OTHER SITES EXPECTING DRY WEATHER
AND VFR WEATHER THROUGH THE NIGHT. TOWARDS MORNING HOWEVER BOTH
TUP AND MKL STILL EXPECTED TO SEE MVFR FOG VSBY. DURING THE DAY
SHOWERS AND STORMS WILL REFORM OVER NORTH MISSISSIPPI...AFFECTING
TUP. FINALLY FOG WILL DEVELOP EARLY AT MEM AND MKL AT THE VERY END
OF THE PERIOD...WITH WORSE CONDITIONS VERY POSSIBLE JUST PAST THIS
CYCLE. WINDS WILL BE MAINLY LIGHT WITH A WESTERLY COMPONENT.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 8, 9:54 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT MON JUN 8 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-100500-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
954 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTH MISSISSIPPI. ISOLATED STRONG TO DAMAGING THUNDERSTORM WIND
GUSTS...SMALL HAIL...HEAVY RAINFALL...AND DANGEROUS CLOUD TO
GROUND LIGHTNING WILL OCCUR WITH THE STRONGEST STORMS. THE STRONG
TO SEVERE THUNDERSTORM THREAT SHOULD DIMINISH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY STORM DAMAGE...LARGE HAIL...OR FLOODING TO THE
NATIONAL WEATHER IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jun 8, 8:45 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     ARLINGTON               35.28N 89.66W
06/08/2015                   SHELBY             TN   PUBLIC

            DRAIN GUTTER RIPPED OFF OF HOME IN ARLINGTON.

&&

JLH
Special weather statement, Jun 8, 9:08 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT MON JUN 8 2015

MSZ002>005-009-TNZ088>091-090315-
BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-PRENTISS MS-HARDEMAN TN-
MCNAIRY TN-SHELBY TN-FAYETTE TN-
908 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1015 PM CDT FOR...

NORTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
WESTERN ALCORN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHWESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

AT 908 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 9 MILES EAST OF
LAGRANGE...OR 12 MILES SOUTH OF BOLIVAR...MOVING SOUTHEAST AT 20 MPH.

PEOPLE IN NORTHERN BENTON...NORTHERN TIPPAH...NORTHERN MARSHALL...
WESTERN ALCORN...NORTHWESTERN PRENTISS...SOUTHERN HARDEMAN...
SOUTHWESTERN MCNAIRY...EASTERN SHELBY AND SOUTHERN FAYETTE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3475 8861 3488 8964 3514 8964 3509 8861
TIME...MOT...LOC 0208Z 295DEG 19KT 3509 8906
Special weather statement, Jun 8, 9:35 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 PM CDT MON JUN 8 2015

ARZ036-MSZ001-002-TNZ088-090330-
CRITTENDEN AR-MARSHALL MS-DE SOTO MS-SHELBY TN-
935 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1030 PM CDT FOR...

EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...

AT 935 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER MIDTOWN MEMPHIS...
OR 9 MILES WEST OF GERMANTOWN...MOVING SOUTHEAST AT 35 MPH.

PEOPLE IN EAST CENTRAL CRITTENDEN...NORTHWESTERN MARSHALL...
NORTHEASTERN DE SOTO AND SHELBY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3503 9022 3504 9019 3508 9019 3513 9015
      3512 9009 3514 9006 3517 9011 3519 9012
      3521 9009 3521 9007 3524 9008 3523 8964
      3500 8964 3499 8963 3489 8964 3499 9025
TIME...MOT...LOC 0235Z 293DEG 32KT 3511 8995
Local storm report, Jun 8, 11:02 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1102 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
06/08/2015                   TIPPAH             MS   PUBLIC

            TREES DOWN AND FLOODING ALONG HIGHWAY 15 IN RIPLEY.

&&

JLH
Local storm report, Jun 8, 11:32 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     MARTINTOWN              34.46N 89.06W
06/08/2015                   UNION              MS   PUBLIC

            TREES DOWN ALONG WITH POWER OUTAGES REPORTED IN
            MARTINTOWN.

&&

JLH
Local storm report, Jun 9, 12:23 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1223 AM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             NEW ALBANY              34.49N 89.02W
06/08/2015  E0.75 INCH       UNION              MS   BROADCAST MEDIA

1126 PM     TSTM WND DMG     WATSON                  34.79N 89.69W
06/08/2015                   MARSHALL           MS   BROADCAST MEDIA

            TREES DOWN.

1155 PM     TSTM WND DMG     NEW ALBANY              34.49N 89.02W
06/08/2015                   UNION              MS   EMERGENCY MNGR

            TREES DOWN THROUGHOUT UNION COUNTY...INCLUDING NEW
            ALBANY.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:08 PM CDTSpecial Weather StatementMEGBenton67 min
Jun 8, 9:38 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah52 min
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall41 min
Jun 8, 10:15 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Prentiss, Tippah, Union45 min
Jun 8, 10:29 PM CDTFlash Flood WarningMEGBenton, Tippah2 hr
Jun 8, 10:40 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Tippah, Union50 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall49 min
Jun 8, 10:55 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah50 min
Jun 8, 11:30 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more60 min
Jun 8, 11:45 PM CDTFlash Flood WarningMEGLafayette, Marshall, Union2 hr
Jun 9, 12:29 AM CDTFlash Flood WarningMEGBenton, Tippah91 min
Jun 9, 1:16 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Yalobusha26 min

Nearby

Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.